# SDR ASOA201802283017

- Difficulty date: February 28, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 37,618 hours, 31,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14539293007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND SHEAR CLIP AT FRAME 80 AND STRINGER 7L CRACKED. MAINTENANCE REPLACED SHEAR CLIP AT FRAME 80 AND STRINGER 7L.
